Posted by Courtney
on November 20, 2000 at 10:57:04:
I have been using differin for a little over four weeks. I broke out pretty badly the third and fourth week. My face is starting to clear up now. I also have no irritation which is nice. I am also using Cleocin-T cream during the day. I just thought I would give a little imput for all the differin users out there. What I should add, however, is that my acne came on suddendly aafter using birth control pills and possibly a cleanser that I was allergic to. I have since stopped using both, the ortho-tri-cyclen about 2 weeks ago. My acne was white heads and and small red pimples. During the begginning differin use all of my white heads turned into big red pimples that slowly went away. Most of my white heads are gone now and I have a few tiny pimples still. What I am saying is that my acne was not really underground pimples, just the whiter heads that turened into them. I don't know if this could explain why it seems to be working after a brief break out period. Also hopefully it won't start again.